# SDR IPXA2015022486417

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 15,550 hours, 9,813 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR WILL NOT OPEN.  FOUND LOWER END OF COMPENSATOR MECHANISM LOOSE, ATTACHED MECHANISM, FOUND DOOR OUT OF ADJUSTMENT.  ADJUSTED LOCKING DOOR MECHANISM IN HIGH POSITION IAW MM 52-10-20 PARA 3.3, 4.  CLEANED AND LUBED MECHANISM.  INSTALLED LINERS AND SECURED.
